Write a review

Latisse - Eyelids Feel Heavy

I have been using Latisse for 6 days now. After...

I have been using Latisse for 6 days now. After the 4th day, I noticed that my eyelids feel weird. By weird, I mean heavy. I can't even explain it but it feels weird.

The applicators that it is very tacky and bulky so I listened to the others on this forum and went out and purchased a small eyebrow brush. I put one drop of the latisse in the cap and use the brush to sweep it across my upper lash line and than lower lash line. I use water and than alcohol to clean it.

For the last few days, when I put on makeup and go to work, I'm feeling a weird very slight heaviness of my eyelids and the bottom lash area.

 

My eyes aren't irritated or red or itchy at all, just that weird feeling of slight heaviness. Has this happened to anyone?
Was this review helpful? 4 others found this helpful

Comments (16)

Sort by

I have been using it for about 3 months and I can't shake the dizziness or heavy feeling. Also sensitive to bright light. I can't use it anymore. Is there anything else out there I can try instead? I'm also going to sell my unopened new bottle.
  • Reply
Felt scary dizzy and fatigued. Not worth the risk to me. I found an eyelash curler and repeat applications of mascara give same effect without the risk and a lot cheaper too.
:-)
  • Reply
Yeah i just started using latisse 4 days ago and today when i woke up my eyes feel weird too like heavy...How many days after did those symptoms go away? I also noticed that last night when i was applying it some of the liquid went inside of both eyes.
  • Reply
i cannot resist the mirror! I keep looking sideways to admire the gentle uplift curl of my eyelashes. This is one great gift to myself! My coworker gave me mascara to even showcase my lashes and I am only on my 6th week and only on the first bottle still of the magic potion! I wish there is something as dramatic like this for all other issues like our naso labial folds or wrinkles!:-)
  • Reply
YES, most definitely! It is so heavy that I pull my eyes towards my temple "to lighten it!" But it goes away as I sleep right after the application. Cheers to our continued beauty!
  • Reply
Thank goodness, into the 2nd week, that heavy feeling in my eyes started to go away, and also the dizziness. Now I'm just waiting to see results, and actually I think, im starting to see a bit of growth. Yeah!!!!
  • Reply
That weird feeling went a way a long time ago for me....My lashes are ridiculous now! They are GORGEOUS!!!! WOW
  • Reply
It's really weird, I didn't knkow how to explain it either, kind of heavy feeling but not really. Not itchy but a bit red. I'm using generic though-Careprost. Hope it goes away. And yeah, Ive felt a bit dizzy also.
  • Reply
Nope
  • Reply
Did you get a Botox treatment when you made your Latisse purchase?
  • Reply
Hey, it says in the instructions-DONT USE on the lower lashes!!!
  • Reply
My eyes often get irritated looking and red. They also get dry. Fortunately, it works, so I try to use less and may use it every other day to cope withthe irritation.
  • Reply
My eyes actually doesn't feel weird anymore...It had only been 2 weeks and I see results!!! This is amazing! I can't wait for the full month!
  • Reply
Dear asia, I just turned 41 and I felt this heaviness as well like a weight in the middle of my fore head thing except asprin dosent seem to help. A tiredness but you've rested feeling but you could use a nap. It just started with me.
  • Reply
How's your eyelids feeling now? Just curious. I just started and my eyes feel weird too...Let me know how you're doing.
  • Reply
You may want to go see an optometrist. You may have high eye pressure.Be careful with that!
  • Reply